MAUDE Adverse Event Report: NOVASTEP ARCAD; STAPLE

NOVASTEP ARCAD; STAPLE
Model Number ARCAD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint (b)(4).Opened: all investigations done at this time confirmed these batches of arcad were produced and controlled conform to novastep specifications.Device not explanted.
 
Event or Problem Description
During a sales rep visit on (b)(6) 2016 it was reported to novastep sales rep.That during the last 12 month 3 cases have conducted to arcad 18 compressive staple breakage.This is the same surgeon for these 3 cases.Arcad 18-14-16 compressive staple was detected as broken by the surgeon during the analysis of xray performed during a patient follow up visit.The surgeon expects that the use of only two arcad 18 staples to proceed mtp arthrodesis to be too weak.Assembly should have been done using bigger staples or additional devices associated with two arcad 18 compressive staples.The 2 others cases have been reported in report 3010673777-2016-00001, 3010673777-2016-00003.

Brand Name
ARCAD
Common Device Name
STAPLE
Manufacturer (Section D)
NOVASTEP
espace performance alphasis
bâtiment p
saint-grégoire, 35769
FR  35769
MDR Report Key6053712
Report Number3010673777-2016-00002
Device Sequence Number11003263
Product Code JDR
UDI-Device Identifier03700879501284
UDI-Public03700879501284
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2020
Device Model NumberARCAD
Device Catalogue NumberCS041416
Device Lot NumberC00552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2016
Initial Report FDA Received Date10/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;